# SDR DHLA201100503

- Difficulty date: March 30, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV CONTROL TAB DELAMINATED 2" STA XET 35.000.  CUT OUT DAMAGED SKIN AREA IAW SRM 55-2-2, PAR 6. FABRICATED DOUBLER (2024T3 0.012") IAW SRM 55-4-0 PG 10. CLEANED AND BONDED DOUBLER IAW SRM 51-1-9, PAR 1-3, TR 51-142. CLEANED AND PAINTED IAW SRM 51-1-8B. PERFORMED WEIGHT AND BALANCE IAW SRM 51-4-5 PG 1-2. MOMENT 7.4 IN-LB (DIGITAL SCALE: SORES, MODEL: JAWS-8288P, SN: 1461) WEIGHT: 29.13LB.
